# SDR UALA2010060301931

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 78,968 hours, 9,666 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP, DOOR 1 LT BUSSLE. FOUND OPEN WIRE FROM TB205 TO DX317 SLIDE LT DOOR 1L, REPLACED WIRE FROM TB205 TO DX317 PIN 2. INSTALLED AND SECURED WIRING REF WDM. EMERGENCY LTS CHECK GOOD OPERATE NORMAL.
